Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 6, NWS Albuquerque, NM

July 7, 2013Lincoln County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 7, 2013, 1:24 PM MDT for Lincoln County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2013, 1:24 PM MDT (19:24 UTC)
Expired
Jul 7, 2013, 3:30 PM MDT
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 50 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 7.4 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2013-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 55 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2013-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
55 J/kg
Mixed-layer CIN
-287 J/kg
Mixed-layer LCL
2360 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

864 
WGUS55 KABQ 071924
FFWABQ
NMC027-072130-
/O.NEW.KABQ.FF.W.0006.130707T1924Z-130707T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
124 PM MDT SUN JUL 7 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO

* UNTIL 330 PM MDT

* AT 118 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  EARLIER VERY HEAVY RAIN FROM A THUNDERSTORM NEAR BONITO LAKE...OR 
  ABOUT 8  MILES NORTHWEST OF RUIDOSO. THIS THUNDERSTORM HAD 
  DISSIPATED...BUT RUNOFF FROM EARLIER HEAVY RAINS WERE CAUSING FLASH
  FLOODING. 

  THIS WILL IMPACT THE LITTLE BEAR BURN SCAR INCLUDING BUT NOT
  LIMITED TO HIGHWAY 70 FROM BISCUIT HILL TO RIVERSIDE OR FROM MILE
  POSTS 267 TO 300...AND HIGHWAY 48 FROM RUIDOSO TO ESCUDILLA RANCH
  OR FROM MILE POSTS 0 TO 17. OF PARTICULAR CONCERN WILL BE HIGHWAY
  48 AT SKI RUN ROAD...EAGLE CREEK...INTERSECTION OF HIGHWAY 37 AND
  48...RIO BONITO...AND ESCUDILLA...MAGADO CREEK.

  EVEN MODERATE RAINFALL IN UPSTREAM WATERSHEDS WILL RESULT IN RAPID
  AND POTENTIALLY DANGEROUS FLOWS ALONG THE RIO RUIDOSO...EAGLE
  CREEK...LITTLE CREEK...MAGADO CREEK...RIO BONITO AND THE RIO HONDO
  FROM THE HIGHWAY 70 AND 380 JUNCTION TO RIVERSIDE. PLEASE CONTACT
  LOCAL AUTHORITIES FOR EVACUATION PROCEDURES AND ROUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LITTLE BEAR FIRE 
BURN AREA.

&&

LAT...LON 3332 10575 3338 10574 3339 10583 3347 10586
      3354 10563 3344 10559 3329 10569 3330 10571

$$
2 follow-up statements
298 
WGUS75 KABQ 072033
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
233 PM MDT SUN JUL 7 2013

NMC027-072130-
/O.CON.KABQ.FF.W.0006.000000T0000Z-130707T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
233 PM MDT SUN JUL 7 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR SOUTH
CENTRAL LINCOLN COUNTY...

AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT RAIN HAD ENDED OVER THE WARNED AREA WHILE LAW ENFORCEMENT 
OFFICIALS REPORTED THAT RUNOFF CONTINUED...BUT WATERS WERE 
RECEDING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LITTLE BEAR FIRE 
BURN AREA.

DO NOT CAMP ALONG STREAMS AND RIVERS. REMAIN ALERT WHEN HIKING IN
STEEP...NARROW CANYONS.

&&

LAT...LON 3332 10575 3338 10574 3339 10583 3347 10586
      3354 10563 3344 10559 3329 10569 3330 10571

$$
461 
WGUS75 KABQ 072129
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
329 PM MDT SUN JUL 7 2013

NMC027-072139-
/O.EXP.KABQ.FF.W.0006.000000T0000Z-130707T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
329 PM MDT SUN JUL 7 2013

...FLASH FLOOD WARNING WILL EXPIRE AT 330 PM MDT FOR SOUTH CENTRAL
LINCOLN COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL HAD
ENDED ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.

LAT...LON 3332 10575 3338 10574 3339 10583 3347 10586
      3354 10563 3344 10559 3329 10569 3330 10571

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 11:35 AM MDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jul 7, 11:35 AM MDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1135 AM MDT SUN JUL 7 2013

.AVIATION...
18Z TAF CYCLE
SHRA AND TSRA WILL CONTINUE TO DEVELOP OVER THE HIGH TERRAIN EARLY
THIS AFTERNOON. SLOW STEERING FLOW IS EXPECTED AGAIN TODAY...
THOUGH STORMS WILL GENERALLY DRIFT EASTWARD...THOUGH STORMS
ACROSS THE SOUTH/SW MAY BE SLOWER AND/OR MORE VARIABLE. SOME
DRYING IS MOVING INTO NW NM PER WV SATELLITE IMAGERY...AND LITTLE
CONVECTION IS EXPECTED THERE. EC AND SE PLAINS WILL LIKELY ALSO
MISS OUT ON CONVECTION...THUS NO TS MENTION IS KFMN...KTCC AND
KROW TAFS. THE STRONGEST STORMS WILL BE CAPABLE OF BRIEF MVFR/IFR
CIGS/VSBYS AS WELL AS SMALL HAIL AND GUSTY/ERRATIC OUTFLOW WINDS.
SHOWERS MAY LINGER INTO THE EVENING...BEFORE SLOWLY DISSIPATING
AFTER 06Z.

34

&&

.PREV DISCUSSION...315 AM MDT SUN JUL 7 2013...
CURRENTLY...BROAD RIDGE ALOFT BLANKETING THE SOUTHERN HALF OF THE
NATION...WITH RIDGE CORE SITTING OVER NORTH AND WEST TEXAS AND
MUCH OF NEW MEXICO. WEAK TROUGH FROM VANCOUVER ISLAND ON THE
BRITISH COLUMBIA COAST IN CANADA EXTENDS SOUTHWARD TO NORTHERN
CALIFORNIA. DOME OF SURFACE HIGH PRESSURE SITS UNDER THE
ASSOCIATED FEATURE ALOFT...WITH WEAK SURFACE TROUGH EXTENDING FROM
NORTHWEST KANSAS THROUGH THE TEXAS PANHANDLE AND SOUTHEAST NEW
MEXICO TO NORTHERN CHIHUAHUA NEAR JUAREZ. WEAK CIRCULATION ABOUT
RIDGE CORE WORKING WITH ANTECEDENT MOISTURE ENOUGH TO KEEP SOME
SHOWERS GOING OVER MUCH OF THE FORECAST AREA THROUGH THE
OVERNIGHT...AND SETS UP ANOTHER DAY OF ACTIVE CONVECTION TO WIND
UP THE WEEKEND.

MODELS...SINGING THE SAME TUNE IN TRACKING THE DANCE OF THE RIDGE CORE
ACROSS THE SOUTHERN AND WESTERN U.S. THROUGH NEXT WEEKEND AND INTO
THE FOLLOWING WORK WEEK. ACCEPTED CONSENSUS MAINTAINS RIDGE
THROUGH THE ENTIRE PERIOD...WITH RIDGE CORE STRENGTHENING OVER
WESTERN ARIZONA...NEW MEXICO...AND NORTH TEXAS TO START THE WORK
WEEK. STRENGTHENED CORE WILL EXPAND ACROSS THE SOUTHWESTERN U.S.
THROUGH MIDWEEK BEFORE WEAKENING GRADUALLY OVER THE FOUR CORNERS
AREA WEDNESDAY AND THURSDAY. CORE WILL MIGRATE OUT OF THE FOUR
CORNERS TOWARD WESTERN KANSAS AS RIDGE AMPLIFIES INTO THE CANADIAN
SHIELD AND ACROSS HUDSONS BAY. RIDGE CORE WILL MIGRATE BACK TOWARD
NEW MEXICO DURING THE WEEKEND TO CENTER UP ON THE FOUR CORNERS
ONCE AGAIN BY MONDAY MORNING. MODELS HINTING AT A CORE SHIFT
WEST AND NORTH INTO UTAH...SOUTHERN NEVADA...AND NORTHERN ARIZONA
HEADING INTO MIDWEEK.

FOR TODAY...RIDGE CORE OVER SOUTHERN NEW MEXICO EXPANDING
NORTHWARD THROUGH THE DAY WITH PERSISTENT TROUGH HANGING IN THERE
FROM WESTERN KANSAS ACROSS SOUTHERN NEW MEXICO TO THE BOOT HEEL.
ANOTHER ACTIVE THUNDERSTORM DAY WILL CLOSE OUT THE WEEKEND...WITH
BEST CHANCES FOR WETTING RAIN OVER THE NORTHERN MOUNTAINS AND
NORTHEAST HIGHLANDS...AND OVER THE HIGH COUNTRY NEAR THE ARIZONA
BORDER AND SOUTH OF INTERSTATE 40 WHERE WETTING RAINS MAY PERSIST
WELL INTO TONIGHT. TEMPERATURES REMAINING SEASONABLE FOR EARLY
JULY...WITH SOME LOCAL SOUTHERLY BREEZES DEVELOPING OVER THE
EASTERN PLAINS LATE IN THE AFTERNOON.

FOR MONDAY...RIDGE CORE STRENGTHENING OVER NEW MEXICO AND LITTLE
CHANGE TO WEAK SURFACE TROUGH ALIGNMENT FROM WESTERN KANSAS TO THE
BOOT HEEL. VERY MODEST REDUCTION IN INTENSITY AND COVERAGE OF USUAL
ROUNDS OF THUNDERSTORMS WITH BEST CHANCES FOR WETTING RAINS OVER
THE NORTHERN AND WESTERN MOUNTAINS...AND OVER THE CENTRAL
MOUNTAIN CHAIN. LITTLE CHANGE TO TEMPERATURES OVER SUNDAY...WITH
SOME LOCAL SOUTHERLY BREEZES ONCE AGAIN OVER THE EASTERN PLAINS.

FOR TUESDAY...RIDGE CORE SHIFTING WESTWARD TOWARD THE FOUR CORNERS
WITH SURFACE TROUGH REMAINING FROM WESTERN KANSAS TO NORTHERN
CHIHUAHUA NEAR JUAREZ. RIDGE STRENGTHENING AND CORE SHIFT WILL
PUSH CONVECTION DOWN ANOTHER NOTCH...WITH BEST CHANCES FOR WETTING
RAINS REMAINING OVER THE NORTHERN AND WESTERN MOUNTAINS...AND OVER
THE CENTRAL MOUNTAIN CHAIN. USUAL AFTERNOON LOCAL SOUTHERLY BREEZE
KICKING IN OVER THE EASTERN PLAINS TUESDAY AFTERNOON WITH
TEMPERATURES RUNNING 3 TO 8 DEGREES ABOVE EARLY JULY NORMALS.

FOR WEDNESDAY...RIDGE CORE EXPANDING OVER ALL OF THE SOUTHWESTERN
U.S. WITH DEEPENING SURFACE LOW OVER ARIZONA IMPARTING AN
INCREASINGLY EASTERLY COMPONENT TO OTHERWISE SOUTHERLY SURFACE
WINDS. ANOTHER MODEST DOWN TREND IN THUNDERSTORM ACTIVITY...WITH
NORTHERN...WESTERN...AND CENTRAL MOUNTAIN WETTING RAINS BECOMING
MORE LOCALIZED AND LESS WIDESPREAD. INCREASED EASTERLY FLOW AT LOW
LEVELS WILL PULL SOME SLIGHTLY COOLER AND DRIER AIR INTO THE
EASTERN PLAINS KEEPING TEMPERATURES HERE CLOSER TO MID JULY
NORMALS IN LINE WITH THE REST OF THE STATE.

OUTLOOK...THURSDAY THROUGH SATURDAY...RIDGE CORE OVER NORTHERN NEW
MEXICO THURSDAY SHIFTING TO EASTERN COLORADO ON FRIDAY...AND
RETURNING BACK OVER NEW MEXICO AND SOUTHERN COLORADO ON SATURDAY.
STEADY TEMPERATURE TREND INTO THE WEEKEND RUNNING WITHIN A FEW
DEGREES OF MID JULY NORMALS. WIDESPREAD THUNDERSTORM COVERAGE
THURSDAY BECOMING MORE OF A WEST AND CENTRAL SHOW FRIDAY AND
SATURDAY LEAVING THE EAST IN THE DRY. LOCAL SOUTHERLY BREEZES EACH
AFTERNOON OVER THE EASTERN PLAINS.

SHY

.FIRE WEATHER...
UPPER LEVEL HIGH TO SHIFT IN POSITION OVER THE NEXT SEVERAL DAYS
AFFECTING THE PATTERN OF DAILY ROUNDS OF WETTING RAIN IN THE FORM OF
SHOWERS AND THUNDERSTORMS. COVERAGE LOOKS TO TREND DOWNWARD A BIT
DURING THE MONDAY THROUGH WEDNESDAY PERIOD AND BY THE END OF THE
WEEK...WETTING RAIN LOOKS TO BE LIMITED TO CENTRAL AND WESTERN ZONES.

UPPER LEVEL HIGH CURRENTLY CENTERED OVER NEW MEXICO AS EVIDENCED BY
SLOW MOVING STORMS OVERNIGHT. GPS PW VALUES ARE BACK UP OVER AN INCH
AND AMPLE MOISTURE REMAINS IN PLACE TO SUPPORT WETTING RAIN THAT
FAVORS WESTERN AND CENTRAL HIGH TERRAIN WITH THE NORTHWEST PLATEAU
AND EAST CENTRAL PLAINS SEEING LITTLE CONVECTIVE ACTIVITY. STEERING
FLOWS WILL BE LIGHT...TO THE EAST ACROSS THE NORTHERN ZONES WITH
LITTLE MOVEMENT OVER THE SOUTHWEST. LOCAL MODERATE TO HEAVY
DOWNPOURS ARE POSSIBLE. OVERNIGHT RECOVERIES TO BE MAINLY GOOD...
WITH SOME FAIR RECOVERIES ACROSS THE NORTHWEST AND ACROSS PORTIONS
OF THE EAST CENTRAL PLAINS.

THE UPPER HIGH ELONGATES MONDAY...STRETCHING ACROSS THE SOUTHWEST
AND SOUTH CENTRAL STATES...AND HEIGHTS BUILD AS WELL.  THE CENTER
DRIFTS TOWARDS THE FOUR CORNERS AND DAILY ROUNDS OF WETTING RAIN
WILL PERSIST THROUGH MID WEEK AND THE CENTER OF THE HIGH REMAINS
NEARLY STATIONARY THROUGH WEDNESDAY. THE HIGHER TERRAIN REMAINS
FAVORED...STEERING FLOWS SHOULD BE RELATIVELY LIGHT...AND COVERAGE
LOOKS TO DECREASE A BIT MONDAY AND TUESDAY AND MOST LOCATIONS ON
WEDNESDAY EXCEPT FOR THE NORTH CENTRAL ZONES WHERE A WEAK UPPER WAVE
LOOKS TO ENHANCE CHANCES THERE. RH VALUES LOOK TO DROP BELOW 15
PERCENT ACROSS THE NORTHWEST PLATEAU TUESDAY AND WEDNESDAY. MODELS
HAVE BACKED OFF A BIT ON THE AREA AND MAGNITUDE OF HIGH HAINES...BUT
VALUES OF 5 AND POSSIBLY 6 ARE EXPECTED ACROSS THE NORTHWEST.

BOTH THE GFS AND ECMWF BUILD THE HIGH A BIT TO THE EAST THURSDAY AND
FRIDAY...POSSIBLY OPENING THE DOOR FOR SOME NORTHWARD TRANSPORT OF
SUBTROPICAL MOISTURE FROM MEXICO...THURSDAY AND ESPECIALLY FRIDAY.
THUS CHANCES OF WETTING RAIN ARE GREATEST ACROSS THE WEST WHILE THE
EAST REMAINS DRY.  MINOR CHANGES IN THE POSITION OF THE HIGH COULD
FOCUS THE MOISTURE OVER EASTERN ARIZONA RATHER THAN NEW MEXICO.

05

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 7, 5:24 AM MDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
524 AM MDT SUN JUL 7 2013

NMZ501>540-081200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
524 AM MDT SUN JUL 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
THUNDERSTORMS DEVELOPING BY EARLY AFTERNOON AND CONTINUING INTO
THE EVENING MAY PRODUCE SOME SMALL HAIL...LOCALLY GUSTY
WINDS...AND LOCAL DOWNPOURS. EXPECT BEST CHANCES FOR HEAVIER
RAINFALL OVER THE NORTHERN MOUNTAINS...CENTRAL MOUNTAIN
CHAIN...AND THE SOUTHWEST MOUNTAINS AND UPPER GILA REGION. RECENT
BURN SCAR AREAS WILL BE WATCHED CLOSELY FOR POSSIBLE FLASH
FLOODING CAUSED BY MODEST RAINFALL AMOUNTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
THUNDERSTORMS DEVELOPING EACH AFTERNOON AND CONTINUING INTO THE
EVENING MAY PRODUCE SOME SMALL HAIL...LOCALLY GUSTY
WINDS...AND LOCAL DOWNPOURS. EXPECT BEST CHANCES FOR HEAVIER
RAINFALL OVER THE NORTHERN MOUNTAINS...CENTRAL MOUNTAIN
CHAIN...AND THE SOUTHWEST MOUNTAINS AND UPPER GILA REGION THROUGH
THE WORK WEEK. RECENT BURN SCAR AREAS WILL BE WATCHED CLOSELY FOR
POSSIBLE FLASH FLOODING CAUSED BY MODEST RAINFALL AMOUNTS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT MEASURED RAINFALL...HAIL
SIZES...WIND GUSTS AND WIND IMPACTS THROUGH THE NATIONAL WEATHER SERVICE
ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING
1.888.386.7637.

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 6:30 PM MDTSpecial Weather StatementABQSanta Fe45 min
Jul 6, 7:06 PM MDTAreal Flood AdvisoryABQSanta Fe114 min
Jul 7, 12:22 PM MDTAreal Flood AdvisoryABQLincoln113 min
Jul 7, 1:55 PM MDTSpecial Weather StatementABQSocorro35 min
Jul 7, 2:12 PM MDTFlash Flood WarningABQLos Alamos, Sandoval2 hr
Jul 7, 3:36 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Santa Fe, Torrance114 min
Jul 7, 5:05 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe115 min

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.